# SDR GTIA200600052

- Difficulty date: May 19, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug MD 83
- Aircraft serial: 49847
- Aircraft time: 37,465 hours, 19,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD PIT, LONGERON 29L STA 235 HAS CORROSION.  REMOVED CORROSION.  INSTALLED SPLICE REPAIR.
